# SDR AALA201611309009

- Difficulty date: November 23, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN RIGHT FLOORBEAM AT FRAME 90 AND Y946. REPLACED THE FLOORBEAM IAW SRM 51-43-03, SRM 51-42-02, AND 53-00-00-3.
